Previous |  Up |  Next


Title: An elementary characterization of the category of relational systems (English)
Author: Mendelsohn, E.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 10
Issue: 4
Year: 1969
Pages: 571-588
Category: math
MSC: 08A05
MSC: 18-10
MSC: 18B99
MSC: 18Bxx
idZBL: Zbl 0241.08001
idMR: MR0268248
Date available: 2008-06-05T20:31:18Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] LAWVERE F.: Functional Semantics of algebraic categories.Thesis, Columbia University 1963.
Reference: [2] LAWVERE F.: An elementary theory of category of sets.Proc. N. A. S. Vol. 52 (1964), 1506-1511. MR 0172807
Reference: [3] HEDRLÍN Z., PULTR A.: On full embeddings of categories of algebras.Ill. J. Math. 10 (1966), 392-406. MR 0191858
Reference: [4] HEDRLÍN Z., PULTR A., TRNKOVÁ V.: Concerning a categorial approach to topological and algebraic categories.Proc. Prague Top. Symp. 1966, 176-181. MR 0230784
Reference: [5] SCHLOMIUK D. A.: A characterization of the category of topological spaces.Thesis, McGill University, March 1967.


Files Size Format View
CommentatMathUnivCarol_010-1969-4_4.pdf 1.691Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo